# SDR 06FDEA04101

- Difficulty date: November 23, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC754141
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGED AT FORWARD LOWER RT AREA OF FORWARD TAILCONE, SKIN P/N AKC7541-41). SNRM N02226: NEW SKIN REPLACED AS PER SRM 51-31-01 VOL2 (MAJOR REPAIR).
